# SDR 96ZZZX5906

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3004H
- Make and model: Slnsby T67M260
- Aircraft serial: 2126
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 12634912
- Condition: Chafed
- Location: Firewall Frame
- Part time: 790 hours
- Component: Wallcolmny
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION THE MUFFLER TAILPIPE WAS FOUND CHAFING ON FRAME NR 1 (FIREWALL).  THE HEAT EXPANDS THE TAILPIPE WHICH CAUSED IT TO HIT THE BOTTOM OF FRAME NR 1.
